# SDR GTIA2014092601431

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N531NK
- Make and model: Airbus A319-132
- Aircraft serial: 3026
- Aircraft time: 30,130 hours, 14,198 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 4
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4, LT PSU OXYGEN MASKS DEPLOYED ON LANDING.  PERFORMED OPS CHECK OF MANUAL MASK RELEASE IAW AMM 35-23-00.  OPS CHECKED NORMAL.
